MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC RESPONSE LARGE SET SCREW; PEDICLE SCREW SPINAL SYSTEM

ORTHOPEDIATRICS, INC RESPONSE LARGE SET SCREW; PEDICLE SCREW SPINAL SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference: (b)(4).Customer has indicated that the product is in process of being returned to orthopediatrics for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that following a posterior fusion surgery, the patient experienced back pain and clicking.It was discovered during the revision procedure that a set screw was loose.No additional patient consequences were reported.

Brand Name
RESPONSE LARGE SET SCREW
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw IN 46582
MDR Report Key8571189
Report Number3006460162-2019-00015
Device Sequence Number16603281
Product Code OSH
UDI-Device Identifier00841132100103
UDI-Public(01)00841132100103(10)M69067-B
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1003-4001
Device Lot NumberM69067-B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR